MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Catalog Number DYND70316
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tube fell out of patient.
 
Additional Manufacturer Narrative
It was reported by the customer contact that "gtube that is falling out and when it does, she finds balloon deflated".It was reported that "maybe it was user error".No additional information was provided despite attempts to obtain.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18535337
Report Number1417592-2024-00034
Device Sequence Number12431371
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND70316
Device Lot Number10080196837892
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown